# SDR FDEA202306251213

- Difficulty date: June 25, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA7040
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FLOOR BEAM AT APPROX STA 6-10 CENTER BUTTLINE HAS AN IMPACT DAMAGE   IN WHICH THE VERTICAL LEG WAS DEFORMED BEYOND ALLOWABLE LIMITS. REPAIRED FLOOR BEAM PER SRM 53-00-00-0G FIG 208 MAJOR REPAIR
